Doctor insights on:
Side Effects Of Sulfameth Tmp Ds
I have just started my very first cycle of testosterone and am taking danabol ds, are there any side effects?
Many side effects: Yes, indeed. Why are you doing this? If you take t plus other androgenes, your testicles will shrink, since your natural hormone production is not needed. Your blood count will go up, and this can cause thrombosis (heart attack, stroke, etc). Blood cholesterol/lipids gets worse (heart attack). Acne, sleep apnea. Even if you are a body builder, the potential side effects are not worth it. ...Read more
Would taking only 60 bills 2 per day of danabol ds (blue hearts) 500 x 10mg steriods for my workout leads to the side effects of this bill?
Probably yes: Caution when taking any steroid because of concern of significant side effects. ...Read more
I am on smz-tmp ds for three days for a uti. Uti feels better but I do not like the side effects (racing heart, headache) can I stop taking now?
You should call: Your doc who put u on that med as if you are having side effects, the doc would probably want you to stop that med, but you may need another antibiotic or another urine culture to prove that there is no more bacteria in the urine, so call today, your doc is resp 24/7 so your doc is on call or has someone covering for your doc. ...Read more
How do you get a urine infection? Could a partner give it to you? I have to take a drug called sulfamethoxazole tmp ds twice a day. Iam scared to take it because of the side effects.
Urinary tract infections are very common in women due to their short urethra. It is most common when they are sexually active, or delay urination (such as with teachers) when they shouldn't have. Remember always urinate after sex first, then cuddle.
The drug you mention is a sulfa antibiotic which is commonly used for treatment of uti's. It is very safe and very effective. Hope that helps. ...Read more
What are the side effects of smz/tmp ds generic for bactrim (sulfamethoxazole and trimethoprim) ds and asmanex twisthaler. Thank you?
Usually none, but...: Bactrim (sulfamethoxazole and trimethoprim) (smz/tmp) is a sulfa antibiotic that can sometimes cause allergic drug reactions on the skin, such as red rashes, hives, or occasionally worse. Stomach upset, with or without diarrhea, can happen with any antibiotic. Asmanex is an inhaled powder, so can cause a cough in a few people very sensitive to the powder. Asmanex is a steroid, so may cause oral thrush if one doesn't rinse and spit. ...Read more
Overall rather safe: Allergic side effects: skin rash, urticaria, photosensitivity, rarely - anaphylaxis, stevens-johnson syndrome. Gastro-intestinal: diarrhea, nausea, abdominal pain, anorexia, stomatitis & rarely hepatitis. Kidney: interstitial nephritis, BUN & creatinine elevation & rarely kidney failure. Mood changes, cough & shortness of breath, easy bruising, weakness, insomnia, fatigue. Any changes noted? Se. ...Read more
I have a sinus infection and just started Bactrim (sulfamethoxazole and trimethoprim) DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim (sulfamethoxazole and trimethoprim) ok?
Usually no problem: It indeed can be alarming to read lists of drug side effects. But for Bactrim, (sulfamethoxazole and trimethoprim) most of them are rare and few are permanent or dangerous. The vast majority of people who take it have no probem at all. And your doctor wouldn't have prescribed it unless she believed it would be more helpful than harmful. But recheck with the doctor if you remain concerned. ...Read more
Took Bactrim (sulfamethoxazole and trimethoprim) DS twice a day for two weeks. Two weeks later side effects of brain fog, body aches and anxiet continue. How long can these effects last?
Doubtful from meds: Your history of anxiety may be provoking your ongoing feelings of "brain fog" more than the residual effects of the antibiotic. If that had anything to do with things in the first place it should've easily cleared by now. See your doctor for more evaluation if necessary. ...Read more
I'm taking bactrim (sulfamethoxazole and trimethoprim) ds and am having throat pain. I'm scared of getting more serious side effects. Should I stop taking it?
Possible side effect: It means they won't necessarily occur. Tiredness, sleep disturbances, sweats, nausea and gastric symptoms, cold symptoms, sexual dysfunction. And others. It's important that, if you think you may have a side effect, don't just discontnue, but discuss it with your doctor. Adjustments can be made, including changing to another treatment. ...Read more